Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva side effects 3days
Jul 19, 2004

Newly diagnosed(only 3months ago)healthy in every respect but viral load was 120,000 and t-cell count 200, and never had an HIV related illness. Just started my regiment 3 days ago(sustiva/viread/emtriva). Doc is confident it will do the trick, but feeling "hungover" all day long is something I really dont want to live with my entire life. Am I worrying too much and shall this feeling of being slightly "stoned" all day long pass. I know its early and info would be greatly appreciated. You guys and girls are a blessing.

Response from Dr. Henry

That is very common with that regimen-for most patients it fades over a 4 week period. After one month only about 10% of patients are still highly bothered by that sensation. I recently took that regimen for 4 weeks after a needlestick and had a hard time with it myself so I know what you are going through. KH



Previous
Hope
Next
I really respect your courage in stating the truth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement